# SDR ASAA2019042219062

- Difficulty date: April 1, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 44,366 hours, 13,181 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A750234
- Condition: Corroded
- Location: Bs 727h-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RH TRANSITION STRIP 727I-727H CORRODED AROUND NUTPLATES LOWER SURFACE. GROUNDED - YES. REPAIRED R/H TRANSITION STA 727H TO 767 IAW B737 800 SRM 53 00 53 2R G 6 REPAIR 6 W 1.1 O .040 R .039 L 1.5 D .010.
